# SDR AALA20160228001

- Difficulty date: February 27, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N729AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33127
- Aircraft time: 7,700 hours, 875 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Sensor
- Condition: Faulty
- Location: Waste Tank
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EN-ROUTE, WASTE TANK FULL INDICATION ILLUMINATED.  MULTIPLE LAVATORIES INOPERATIVE.  EMER DECLARED, FLIGHT LANDED UNEVENTFULLY.  R & R THE LOGIC CONTROL MODULE IAW MM 38-33-03, NO HELP.  R & R POINT LEVEL SENSOR ON WASTE TANK ONE IAW MM 38-33-01.  ALL OPERATIONS CHECKED NORMAL.  THE ACFT WAS GNDED.  SEE ALSO SDR AALA20160228002.
